# SDR SWAA2013011611503

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: MS24665
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY RELEASE CABLE PULLEYS AT 8:00, 9:30, AND 11:00 POS.'S ON THE 1225 CANTED FRAME LOOSE GUIDE/SECURITY PINS.  SECURED PINS IAW MM.
